# SDR PAYA95A4022

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4205G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 77
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Gear Lights
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT NR 7664 - PNE-JFK - AFTER LANDING GEAR WAS SELECTED UP, THE GEAR RETRACTED BUT ALL SIX TRANSIT LIGHTS REMAINED ON. RESET EMERGENCY EXTENSION HANDLE.  (W)
